Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundary value problems on nonorientable surfaces
Luleå University of Technology.
Glendon College, York University, Toronto.
1998 (English)In: Revue Roumaine de Mathematiques Pures et Appliquees, ISSN 0035-3965, Vol. 43, no 1-2, p. 67-79Article in journal (Refereed) Published
Abstract [en]

The authors deal first with boundary value problems for harmonic functions on symmetric Riemann surfaces, showing how symmetric conditions on the boundary translate into symmetric solutions which, in turn, generate solutions to similar problems for nonorientable Klein surfaces. As an application, explicit solutions are obtained for the Dirichlet and for the Neumann problems on the Möbius strip. For the last problem, the concept of symmetrization of the metrics on Riemann surfaces defined by the first author \ref[in Almost complex structures (Sofia, 1992), 63--97, World Sci. Publishing, River Edge, NJ, 1994; plays an important role.

Abstract [en]

The authors deal first with boundary value problems for harmonic functions on symmetric Riemann surfaces, showing how symmetric conditions on the boundary translate into symmetric solutions which, in turn, generate solutions to similar problems for nonorientable Klein surfaces. As an application, explicit solutions are obtained for the Dirichlet and for the Neumann problems on the Möbius strip. For the last problem, the concept of symmetrization of the metrics on Riemann surfaces defined by the first author \ref[in Almost complex structures (Sofia, 1992), 63--97, World Sci. Publishing, River Edge, NJ, 1994; plays an important role.

Place, publisher, year, edition, pages
1998. Vol. 43, no 1-2, p. 67-79
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6702Local ID: 4f958080-b07d-11db-840a-000ea68e967bOAI: oai:DiVA.org:ltu-6702DiVA: diva2:979588
Note
Godkänd; 1998; 20070130 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf